# SDR SWIA202054606

- Difficulty date: November 25, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N148SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000492
- Aircraft time: 14,558 hours, 8,011 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Rest
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO DOOR AFT SEAL REST IN 3 LOCATIONS, AS MARKED.  C-CHECK RO 12/10/2020.  REMOVED AND REPLACED FWD CARGO DOOR AFT SEAL REST, REF EMB AMM.
